# SDR USAA2014112400002

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 39,389 hours, 14,130 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A7235
- Condition: Unserviceable
- Location: Zone 800
- Part time: 55,381 hours, 20,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DURING A SCHEDULED PARTS CHANGE OF THE R1 DOOR SLIDE, FOUND REPLACEMENT SLIDE FROM STOCK HAD BROKEN SAFETY WIRE ON RELEASE.  ORDERED & REPLACED WITH NEW SLIDE.
